← Return to 10 year pain — dizziness

Discussion
mnash85 (@mnash85)

10 year pain — dizziness

Brain & Nervous System | Last Active: Jul 13, 2019 | Replies (8)

Comment receiving replies
@mnash85

It’s still pretty constant. One thing I have done was stopped taking all my prescription medications for at least a month now (singulair, albuterol, qvar, Zyrtec, azelastine, Valium as needed, phenergan as needed for nausea). Seeing things spin in my sight has improved a little bit, but the balance I feel on my feet is a little worse. I feel tingling and buzzing in my nerves of my hands and feet. One thing I’ve noticed is it can be worse sometimes after exercise with dizziness in my sight and feeling.

Jump to this post


Replies to "It’s still pretty constant. One thing I have done was stopped taking all my prescription medications..."

@mnash85
Hi
Be careful stopping all your meds at once. I did that and was bedridden for three months
Jake

  Request Appointment